Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Same old depression...

Posted by Sheilac on February 27, 2013, at 11:30:28

In reply to Re: Same old depression... sheilac, posted by herpills on February 21, 2013, at 10:57:13

I've had problems with side effects from ADs.

In the past I have gotten a boost from Adderall, but in the end it caused too much instability with my moods. Even in doses as low as 5mg!

I also took Geodon, which caused more hyperness than anything. But it seemed like it was good, just not as a mono therapy med. I was worried about the heart side effects with Geodon. My old doc had me take Geodon as a mood stabilizer.

But, now that I'm stable (and depressed) on a mood stabilizer, I'm wondering if Geodon would be a possibility, or just stupid.

I've gained 10 lbs this winter due to my lack of interest in life and my low energy.

Not sure what to add.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sheilac thread:1038423
URL: http://www.dr-bob.org/babble/20130222/msgs/1039007.html